MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493912415300
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k121667, k160823.Device evaluated by mfr.: nc quantum apex mr 15mm x 3.00mm stent delivery system (sds) was returned for analysis.A visual and tactile examination revealed no issues or damages noted in the hypotube.A visual examination of the balloon identified a complete circumferential tear with the distal section not returned.A microscopic examination found a complete circumferential tear was noted in the mid-section of the balloon, 22.6cm from the port exchange with the distal section was not returned.No kinks or damages noted in the shaft polymer extrusion.Bumper tip showed no signs of distal tip damage.A microscopic examination of the proximal and distal markerbands identified no damage.
 
Event or Problem Description
Reportable based on device analysis completed on 10-jul-2025.It was reported that crossing difficulties were encountered.The 70% stenosed target lesion was located in the severely tortuous and mildly calcified proximal left anterior descending artery.A 15mm x 3.00mm nc quantum apex balloon catheter was advanced for dilation.However, the device could not cross the lesion.The procedure was completed with a different device.No patient complications were reported.However, returned device analysis revealed balloon tear.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22513207
Report Number2124215-2025-47379
Device Sequence Number18453368
Product Code LOX
UDI-Device Identifier08714729783374
UDI-Public08714729783374
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912415300
Device Catalogue NumberH7493912415300
Device Lot Number0033534898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale